MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405671
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Code Twitching (2172)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Material: 405671 batch#: unknown.It was reported by the customer that while surgeon was making incision patient was moving her leg.Surgeon stopped and (b)(6)converted to general.Spinal kit was a bd lot number was more than likely 405671, but not positive.Medication in question is bupivacaine 0.75%.Verbatim: rcc received a complaint via email.Email(s) attached.Crna (certified registered nurse anesthetist) completed spinal without difficulty.While surgeon was making incision patient was moving her leg.Surgeon stopped and (b)(6)converted to general.Spinal kit was a bd lot number was more than likely 405671, but not positive.Medication in question is bupivacaine 0.75%.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material: 405671.Batch#: unknown.It was reported by the customer that while surgeon was making incision patient was moving her leg.Surgeon stopped and (b)(6) converted to general.Spinal kit was a bd lot number was more than likely 405671, but not positive.Medication in question is bupivacaine 0.75%.Verbatim: rcc received a complaint via email.Email(s) attached.Crna (certified registered nurse anesthetist) completed spinal without difficulty.While surgeon was making incision patient was moving her leg.Surgeon stopped and (b)(6)converted to general.Spinal kit was a bd lot number was more than likely 405671, but not positive.Medication in question is bupivacaine 0.75%.
 
Additional Manufacturer Narrative
Pr (b)(4).Follow up mdr for device evaluation/correction: correction: following submission of initial mdr< it was identified the type of event was incorrectly reported as malfunction.Type of event updated to correctly reflect serious injury.Device evaluation: no physical samples that display the reported condition were available for investigation.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device.As the lot involved in this incident is unknown, a device history review cannot be performed, and additional retained samples cannot be evaluated.Based on the available information we are not able to identify a root cause at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19689465
Report Number1625685-2024-00068
Device Sequence Number7936149
Product Code CAZ
UDI-Device Identifier00382904056711
UDI-Public(01)00382904056711
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405671
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date07/08/2024
Supplement Report FDA Received Date12/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale